English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Geometric Flows of Curves in Shape Space for Processing Motion of Deformable Objects

MPS-Authors
/persons/resource/persons127753

Brandt,  Christopher
Computer Graphics, MPI for Informatics, Max Planck Society;

/persons/resource/persons101761

Hildebrandt,  Klaus
Computer Graphics, MPI for Informatics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Brandt, C., von Tycowicz, C., & Hildebrandt, K. (2016). Geometric Flows of Curves in Shape Space for Processing Motion of Deformable Objects. Computer Graphics Forum, 35(2), 295-305. doi:10.1111/cgf.12832.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0029-D22B-8
Abstract
There is no abstract available